# SDR UIEA2018030900357

- Difficulty date: March 9, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 86,088 hours, 22,299 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Faulted
- Stage of operation: DE
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT,  APU FAILED TO START.  PERFORMED A BITE TEST ON ECU,  NO LIGHT.   FAULT CLEARED. IAW FIM 49-11,  APU OPS NORMAL.
